# SDR CALA0700331

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520722U70
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN FORWARD CARGO DOOR CUTOUT FORWARD FRAME AT LOWER STOP FITTING, STA 440.  THE FORWARD FRAME WAS REMOVED AND REPLACED IAW SRM 51-40-02.
